# SDR AALA202402061883

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 69,023 hours, 34,409 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WS NOT GROUNDED: AIRCRAFT RETURNED TO GEG DUE TO THE LANDING GEAR WOULD NOT UP LOCK ON TAKEOFF. MAINTENANCE REMOVED THE GEAR SAFETY LOCK FROM THE RIGHT HAND MAIN LANDING GEAR PER AMM 32-00-00.
